# SDR UIEA2020122402614

- Difficulty date: December 24, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,155 hours, 22,413 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101487
- Part serial: 0136
- Condition: Failed
- Location: Equipment Cool
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT EQ EXHAUST FAN NR 1.    REMOVED AND REPLACED NR 1 AFT EQUIPMENT EXHAUST FAN, IAW AMM 21-58-41.  OPERATIONS CHECKED GOOD.
